Translator Disclaimer
2011 Totally geodesic surfaces with arbitrarily many compressions
Pradthana Jaipong
Algebr. Geom. Topol. 11(2): 643-654 (2011). DOI: 10.2140/agt.2011.11.643

Abstract

A closed totally geodesic surface in the figure eight knot complement remains incompressible in all but finitely many Dehn fillings. In this paper, we show that there is no universal upper bound on the number of such fillings, independent of the surface. This answers a question of Ying-Qing Wu.

Citation

Download Citation

Pradthana Jaipong. "Totally geodesic surfaces with arbitrarily many compressions." Algebr. Geom. Topol. 11 (2) 643 - 654, 2011. https://doi.org/10.2140/agt.2011.11.643

Information

Received: 3 September 2010; Revised: 7 November 2010; Accepted: 13 December 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1219.57020
MathSciNet: MR2782539
Digital Object Identifier: 10.2140/agt.2011.11.643

Subjects:
Primary: 57N10, 57N25
Secondary: 57N50

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 2 • 2011
MSP
Back to Top